# SDR SWIA2025091800017

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 41,377 hours, 41,147 cycles
- Engine: Ge CF343B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9799982
- Part serial: 4675
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R 14TH STAGE  BLED AIR DUCT MASTER WARNING N CLIMB OUT  (FLIGHT 5038)  PERFORMED VISUAL INSPECTION OF THE RH 14TH STAGE BLEED DUCTS REFERENCING APPLICABLE STEPS OF AMM 36-12-00. NO DEFECTS NOTED AT THIS TIME. PERFORMED LEAK TEST OF THE 10TH STAGE BLEED AIR SYSTEM USING GROUND AIR SUPPLY REF APPLICABLE STEPS OF AMM 36-11-00.  FOUND  RT 10TH STAGE BLEAD AIR SHUT OFF VALVE LEAKING AIR TOWARDS RT 14TH STAGE BLEED LEAK SENSING ELEMENTS IN THE AFT EQUIPMENT BAY. R & R  RT 10TH  STAGE BLEAD AIR SHUT OFF VALVE REF 36-11-04. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD AT THIS TIME. PERFORMED OPS TEST OF BLEED-AIR LEAK DETECTION & WARNING SYSTEM REFERENCING APPLICABLE STEPS OF AMM 36-21-00. OPS CHECK GOOD AT THIS TIME.
